# SDR QXEA2021102200486

- Difficulty date: October 5, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 22,386 hours, 24,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INTERIOR: OVERHEAD BINS HAVE IMPACT DAMAGE TO SURFACE COVERINGS AT LOCATIONS: LH: 1AB, 13AB, 19AB. REPAIRED CABIN INTERIOR OVERHEAD BINS LH 1AB, 13AB, 19AB IAW C & D ZODIAC CMM 25-27-43 REV 10.
